# SDR UPS804754

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 272-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON SKIN AT BS 272-275, LBL 56, WL 209-213.  MAINTENANCE REMOVED THE CORROSION, WAS FOUND TO BE OUT OF LIMITS, TRIMMED OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER, PERFORMED FINAL REPAIR IAW SRM 53-30-1, 53-30-2, 51-10-2, 51-30-2.
